On the Gel'fand-Kirillov conjecture for induced ideals in the semisimple case
Bulletin de la Société Mathématique de France, Tome 107 (1979), p. 139-159
@article{BSMF_1979__107__139_0,
     author = {Joseph, Anthony},
     title = {On the Gel'fand-Kirillov conjecture for induced ideals in the semisimple case},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {107},
     year = {1979},
     pages = {139-159},
     doi = {10.24033/bsmf.1889},
     zbl = {0407.17004},
     mrnumber = {80j:17006},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1979__107__139_0}
}
Joseph, Anthony. On the Gel'fand-Kirillov conjecture for induced ideals in the semisimple case. Bulletin de la Société Mathématique de France, Tome 107 (1979) pp. 139-159. doi : 10.24033/bsmf.1889. http://www.numdam.org/item/BSMF_1979__107__139_0/

[1] Borho (W.). - Berechnung der Gel'fand-Kirillov-Dimension bei induzierten Darstellungen, Math. Annalen, t. 225, 1977, p. 177-194. | MR 56 #12085 | Zbl 0346.17012

[2] Borho (W.). - Primitive vollprime Ideale in der Einhüllenden von so (5, C), J. of Algebra, t. 43, 1976, p. 619-654. | MR 54 #10358 | Zbl 0346.17013

[3] Borho (W.), Gabriel (P.) und Rentschler (R.). - Primideale in Einhüllenden ausflösbarer Lie-algebren. - Berlin, Springer-Verlag, 1973 (Lecture Notes in Mathematics, 357). | MR 51 #12965 | Zbl 0293.17005

[4] Borho (W.) und Jantzen (J. C.). - Über primitive Ideale in der Einhüllenden einer halbeinfachen Lie-Algebra, Invent. Math., Berlin, t. 39, 1977, p. 1-53. | MR 56 #12079 | Zbl 0327.17002

[5] Borho (W.) und Kraft (H.). - Über die Gel'fand-Kirillov-Dimension, Math. Annalen, t. 220, 1976, p. 1-24. | MR 54 #367 | Zbl 0306.17005

[6] Conze (N.). - Algèbres d'opérateurs différentiels et quotients des algèbres enveloppantes, Bull. Soc. math. Fr., t. 102, 1974, p. 379-415. | Numdam | MR 51 #10414 | Zbl 0298.17012

[7] Conze-Berline (N.) et Duflo (M.). - Sur les représentations induites des groupes semi-simples complexes, Compos. Math., Groningen, t. 34, 1977, p. 307-336. | Numdam | MR 55 #12872 | Zbl 0389.22016

[8] Dixmier (J.). - Algèbres enveloppantes, Paris, Gauthier-Villars, 1974 (Cahiers scientifiques, 37). | MR 58 #16803a | Zbl 0308.17007

[9] Dixmier (J.), Duflo (M.) et Vergne (M.). - Sur la représentation coadjointe d'une algèbre de Lie, Compos. Math., Groningen, t. 29, 1974, p. 309-323. | Numdam | MR 51 #630 | Zbl 0296.17009

[10] Dixmier (J.). - Polarisations dans les algèbres de Lie, II, Bull. Soc. math. France, t. 104, 1976, p. 145-164. | Numdam | MR 54 #12843 | Zbl 0335.17002

[11] Duflo (M.). - Sur la classification des idéaux primitifs dans l'algèbre enveloppante d'une algèbre de Lie semi-simple, Annals of Math. Series 2, t. 105, 1977, p. 107-120. | MR 55 #3013 | Zbl 0346.17011

[12] Gel'Fand (I. M.) and Kirillov (A. A.). - On fields connected with the enveloping algebras of Lie algebras [in Russian], Dokl. Nauk S.S.S.R., t. 167, 1966, p. 503-505. | MR 33 #4108 | Zbl 0149.02903

[13] Gel'Fand (I. M.) and Kirillov (A. A.). - Sur les corps liés aux algèbres enveloppantes des algèbres de Lie. - Paris, Institut des hautes Études scientifiques, 1966 (Publications mathématiques, 31, p. 5-19). | Numdam | MR 34 #7731 | Zbl 0144.02104

[14] Gel'Fand (I. M.) and Kirillov (A. A.). - The structure of the Lie field connected with a semisimple decomposable Lie algebra [in Russian], Funkcional Anal. i Prilozen., t. 3, 1969, p. 726. | MR 39 #2827 | Zbl 0244.17007

[15] Jantzen (J. C.). - Kontravariante Formen auf induzierten Darstellungen halbeinfacher Lie-Algebren, Math. Annalen, t. 226, 1977, p. 53-65. | MR 55 #12783 | Zbl 0372.17003

[16] Joseph (A.). - The minimal orbit in a simple Lie algebra and its associated maximal ideal, Ann. scient. Ec. Norm. Sup., 4e serie, t. 9, 1976, p. 1-30. | Numdam | MR 53 #8168 | Zbl 0346.17008

[17] Joseph (A.). - The algebraic method in representation theory (enveloping algebras), "Group theoretical methods in physics" [4, 1975, Nijmegen], p. 95-109. - Berlin, Springer-Verlag, 1976 (Lecture Notes in Physics, 50). | Zbl 0374.17003

[18] Joseph (A.). A generalization of the Gel'fand-Kirillov conjecture, Amer. J. of Math., t. 99, 1977, p. 1151-1165. | MR 57 #391 | Zbl 0378.17005

[19] Joseph (A.). - Proof of the Gel'fand-Kirillov conjecture for solvable Lie algebras, Proc. Amer. math. Soc., t. 45, 1974, p. 1-10. | MR 52 #522 | Zbl 0293.17006

[20] Joseph (A.). - A preparation theorem for the prime spectrum of a semisimple Lie algebra, J. of Algebra, t. 48, 1977, p. 241-289. | MR 56 #12082 | Zbl 0405.17007

[21] Joseph (A.). - Primitive ideals in the enveloping algebras of sl (3) and sp (4), 1976 (unpublished).

[22] Joseph (A.). - Sur les algèbres de Weyl, Lecture notes, 1974, (unpublished).

[23] Joseph (A.). - Towards the Jantzen conjecture, Compos. Math., Groningen (in the press). | Numdam | Zbl 0424.17004

[24] Joseph (A.). - Gel'fand-Kirillov dimension for the annihilators of simple quotients of Verma modules. J. London math. Soc., t. 18, 1978, p. 50-60. | MR 58 #22202 | Zbl 0401.17007

[25] Mcconnell (J. C.). - Representations of solvable Lie algebras and the Gel'fand-Kirillov conjecture, Proc. London math. Soc., Series 3, t. 29, 1974, p. 453-484. | MR 50 #9997 | Zbl 0323.17005

[26] Nghiêm (X. H.). - Sur certains sous-corps commutatifs du corps enveloppant d'une algèbre de Lie résoluble, Bull. Sc. math., 2e série, t. 96, 1972, p. 111-128. | Zbl 0239.17007

[27] Nghiêm (X. H.). - Sur certaines représentations d'une algèbre de Lie résoluble complexe, Bull. Sc. math., 2e série, t. 97, 1973, p. 105-128. | Zbl 0275.17003